# SDR 2001UALA00572

- Difficulty date: April 24, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N7466U
- Make and model: Boeing 727222
- Aircraft serial: 21920
- Aircraft time: 59,127 hours, 34,242 cycles
- Engine: Pwa JT8D15
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR OUTBOARD TRAILING EDGE HAS LIGHTNING DAMAGE. SKIN IS CRACKED, MELTED, PUNCTURED AND STATIC WICK IS MISSING.  REPAIRED ELEVATOR PER SM OR 70-55-20-03-JD, AND INSTALLED REPAIR PER SRM 51-30-02. MAJOR REPAIR ACCOMPLISHED.
